Open Access
Translator Disclaimer
2006 On the exterior Neumann problem with critical growth
J. Chabrowski
Differential Integral Equations 19(1): 75-90 (2006).

Abstract

In this paper we investigate the solvability of the nonlinear Neumann problem (1.1) involving a critical Sobolev nonlinearity in an exterior domain. We examine the common effect of the shape of the graph of the weight function, the mean curvature of the boundary and a nonlinear perturbation of lower order on the existence of solutions of problem (1.1).

Citation

Download Citation

J. Chabrowski. "On the exterior Neumann problem with critical growth." Differential Integral Equations 19 (1) 75 - 90, 2006.

Information

Published: 2006
First available in Project Euclid: 21 December 2012

zbMATH: 1212.35010
MathSciNet: MR2193964

Subjects:
Primary: 35J60
Secondary: 35B33 , 35J25 , 47J30 , 58E05

Rights: Copyright © 2006 Khayyam Publishing, Inc.

JOURNAL ARTICLE
16 PAGES


SHARE
Vol.19 • No. 1 • 2006
Back to Top